# SDR ZZDA2011302

- Difficulty date: March 9, 2011
- Submitted: March 11, 2011
- Operation: Air carrier
- Aircraft: N993AT
- Make and model: Boeing 717-200
- Aircraft serial: 55137
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Out Of Position
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED R1 DOOR SLIDE COVER FELL OFF.  (REINSTALLED/ NOTED IN RESOLUTION/RE-INSEPCTION REQUIRED).  REMOVED AND REPLACED R-1 DOOR SLIDE PER AMM 25-61.
